Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publications

2020 | Journal Article | IST-REx-ID: 7866   OA
Fellner K, Kniely M. Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. 2020. doi:10.1007/s41808-020-00068-8
View | DOI | Download (ext.)
2020 | Journal Article | IST-REx-ID: 7489   OA
Fischer JL, Hensel S. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis. 2020. doi:10.1007/s00205-019-01486-2
View | Files available | DOI
2020 | Journal Article | IST-REx-ID: 7637   OA
Cornalba F, Shardlow T, Zimmer J. From weakly interacting particles to a regularised Dean-Kawasaki model. Nonlinearity. 2020;33(2):864-891. doi:10.1088/1361-6544/ab5174
View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 6762   OA
Friesecke G, Kniely M. New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation. 2019;17(3):926-947. doi:10.1137/18M1207272
View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer JL. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 2019;234(2):635–726. doi:10.1007/s00205-019-01400-w
View | Files available | DOI | arXiv
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer JL, Kneuss O. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 2019;266(1):257-311. doi:10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer JL, Grün G. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 2018;50(1):411-455. doi:10.1137/16M1098796
View | Files available | DOI
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx M, Fischer JL. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 2018;35(5):1267-1319. doi:10.1016/j.anihpc.2017.11.004
View | DOI | Download (ext.) | arXiv
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer JL. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 2017;159:181-207. doi:10.1016/
View | DOI | Download (ext.)


Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed